Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2012 (2012), Article ID 430692, 6 pages
http://dx.doi.org/10.1155/2012/430692
Research Article

A Nice Separation of Some Seiffert-Type Means by Power Means

1Department of Computer Sciences, Technical University of Cluj-Napoca, 400114 Cluj-Napoca, Romania
2Department of Mathematics, Technical University of Cluj-Napoca, 400114 Cluj-Napoca, Romania

Received 21 March 2012; Accepted 30 April 2012

Academic Editor: Edward Neuman

Copyright © 2012 Iulia Costin and Gheorghe Toader. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H.-J. Seiffert, β€œProblem 887,” Nieuw Archief voor Wiskunde, vol. 11, no. 2, p. 176, 1993. View at Google Scholar
  2. H.-J. Seiffert, β€œAufgabe β16,” Die Wurzel, vol. 29, pp. 221–222, 1995. View at Google Scholar
  3. E. Neuman and J. Sándor, β€œOn the Schwab-Borchardt mean,” Mathematica Pannonica, vol. 14, no. 2, pp. 253–266, 2003. View at Google Scholar
  4. K. B. Stolarsky, β€œGeneralizations of the logarithmic mean,” Mathematics Magazine, vol. 48, no. 2, pp. 87–92, 1975. View at Google Scholar
  5. B. C. Carlson, β€œThe logarithmic mean,” The American Mathematical Monthly, vol. 79, pp. 615–618, 1972. View at Google Scholar
  6. J. M. Borwein and P. B. Borwein, Pi and the AGM: A Study in Analytic Number Theory and Computational Complexity, John Wiley & Sons, New York, NY, USA, 1987.
  7. B. C. Carlson, β€œAlgorithms involving arithmetic and geometric means,” The American Mathematical Monthly, vol. 78, pp. 496–505, 1971. View at Google Scholar
  8. Zs. Páles, β€œInequalities for differences of powers,” Journal of Mathematical Analysis and Applications, vol. 131, no. 1, pp. 271–281, 1988. View at Publisher Β· View at Google Scholar
  9. E. B. Leach and M. C. Sholander, β€œMulti-variable extended mean values,” Journal of Mathematical Analysis and Applications, vol. 104, no. 2, pp. 390–407, 1984. View at Publisher Β· View at Google Scholar
  10. T. P. Lin, β€œThe power mean and the logarithmic mean,” The American Mathematical Monthly, vol. 81, pp. 879–883, 1974. View at Google Scholar
  11. A. A. Jagers, β€œSolution of problem 887,” Nieuw Archief voor Wiskunde, vol. 12, pp. 230–231, 1994. View at Google Scholar
  12. P. A. Hästö, β€œOptimal inequalities between Seiffert's means and power means,” Mathematical Inequalities & Applications, vol. 7, no. 1, pp. 47–53, 2004. View at Publisher Β· View at Google Scholar